# SDR ASAA2017012919586

- Difficulty date: January 29, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 30,851 hours, 9,131 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 1842C
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 49,828 hours, 18,220 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

C/B ENGINE NR 1 ENGINE & WING CONTROL POPPED. GROUNDED - YES. REF FIM 30-11 TASK, GROUND WING THERMAL ANTI-ICE VALVE FOR NR 1 ENGINE REPLACED ON 1/25/2017, REF LOG PAGE 11626191. CHECKED WIRING BETWEEN GROUND WING TAI TEMPERATURE SOLENOID VALVE M1236 AND FIREWALL DISCONNECT, CHECKED GOOD. REF WDM 30-21-11, WDM 30-11-11, CHECKED WIRES BETWEEN DP1303 TO DP1326, NO DEFECTS FOUND. CHECKED WIRE BETWEEN P5-11 D462 PIN 12 TO PIN 4 DP1303, CHECKS GOOD. PERFORMED GVI OF P18-3 AT C/B C148, NO DEFECTS FOUND. REMOVED AND REPLACED ENGINE COWL TAI VALVE, REF AMM 30-21-11. OPS CHECK GOOD.
